MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545261
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.Block h11: investigation results: the device was not returned for analysis.However, based on the photo provided by the customer it can be observed the label information of the device and the sponge detached from the device.Therefore, the sponge detachment is confirmed.Based on the available information, the most likely cause of the reported issue of sponge detachment cannot be determined due to insufficient evidence.The product was not returned for analysis, preventing any assessment of potential defects.Although the customer submitted a photo showing the device label and the detached sponge, the absence of a thorough evaluation means the underlying factors contributing to the issue remain unknown.Therefore, the most probable cause is cause not established.A risk review was completed and confirmed that the event of "sponge detachment of device or device component" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device and biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the sponge within the biopsy cap detached and was lodged in the scope.It was removed in the cleaning room.The procedure was completed with a new scope and rx locking device.There were no patient complications reported as a result after this event.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24756343
Report Number3005099803-2026-01182
Device Sequence Number13036717
Product Code ODC
UDI-Device Identifier08714729296614
UDI-Public(01)08714729296614(17)280604(10)36686422
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545261
Device Catalogue Number4526
Device Lot Number0036686422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/01/2026
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown